# SDR QR9R2024091900002

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720169138
- Aircraft time: 4,720 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 066011530101
- Part serial: KRA405B9634
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF. RADAR ALTIMETER INOP. DURING TROUBLESHOOTING, RADAR ALTIMETER WOULD NOT DISPLAY OR RESET. REMOVED AND REPLACED RADAR ALTIMETER; MOC COMPLETED IAW 34-41-01.
